advertisement
Question
Posted by: Blue | 2012/02/15

Meds leading to ED

Hi Doc, I need to revive my sex life, I can not get an erection any more. I am on a whole host of meds  Epilim, Kepra, Lamicton from my Neurologist and then more from my Pshycologist  Zoxadon, Stilnox MR, Molipaxil. These are all needed to control my epilepsy and insonia. My relationship is struggeling, I do however get turned on mentaly but not physicaly. Could you perhaps advise what I can do or take to get a healthy erection again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

please consult the doctor that prescribed the meds in order to rather receive others that do not affect your penis functioning

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2012/02/16

please consult the doctor that prescribed the meds in order to rather receive others that do not affect your penis functioning

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement